MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TM 3.7MM MTX FULL,13M; DENTAL IMPLANT

ZIMMER DENTAL IMP,TM 3.7MM MTX FULL,13M; DENTAL IMPLANT
Catalog Number TMTB13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor reported that after implants were placed the patient resumed high-impact physical activities too soon after surgery, leading to accidental trauma to the implant area.The repeated force caused early implant loosening and failure.Pain was reported as a result of the event.Patient will return to complete the procedure.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d9: device availability g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) tmtb13, (imp,tm 3.7mm mtx full,13m) for evaluation.Visual evaluation was performed, the returned implant has signs of wear/use.However, no damage or signs of malfunction that would have contributed to the event.Dhr review was completed for the subject lot number 1268618.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1268618 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : medical : other and dental : functional : lack of primary stability.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was external factors (i.E.Patient conditions).Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP,TM 3.7MM MTX FULL,13M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21958905
Report Number0002023141-2025-01180
Device Sequence Number7265166
Product Code DZE
UDI-Device Identifier00889024019010
UDI-Public(01)00889024019010(17)280709(10)1268618
Combination Product (Y/N)N
Initial Reporter CountryGG
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTMTB13
Device Lot Number1268618
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale
Patient EthnicityNon Hispanic